# SDR CA961230012

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Cracked
- Location: Actuator
- Part time: 1,313 hours
- Component: Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER BOMBER DOOR WOULD NOT CLOSE COMPLETELY. INSPECTION SHOWED CRACKS IN THE WEB WHERE WATER BOMBER ACTUATOR ATTACHES TO FRAME. CRACKS EXTENDED FROM SPIGOTS TO LIGHTNING HOLES IN FRAME. TWO AIRCRAFT IN FLEET WITH SAME PROBLEM.
